# SDR SWIA2020081251771

- Difficulty date: July 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 693-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM RBL9 FS693.00 - FS797.00 CORRODED IN SEVERAL AREAS ON TOP.  REPAIRED CORRODED FLOOR BEAM RBL 9 AT F.S. 693.00-F.S. 797.00, REF REO
